Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Solo79

80mg for first month?

Hello everybody, I Hope everyone is doing well. This is my first post on acne.org and this morning i took my first pill!. lol. My name is Sharif, 18 years old and currently taking summer courses in college. Ive been stuggling with acne for about 1 year. Im going to be taking 80 mg a day (2 40mg doses a day) and i was thinking, isnt that a bit too much for my first month? was hoping to get some incite from experienced people on here. If it helps my height is 6'1 and 160Lb. Thank you and God bless.

Share this post


Link to post
Share on other sites

Hey there. Yeah, I'm no expert but considering the risks that sounds like too much to just start out on considering your weight. Try 40 a day first month and just... go from there. Doctor's prescriptions are doctor's prescriptions, but... I dunno, better safe than sorry with this drug. Talk to your doctor.

Share this post


Link to post
Share on other sites
Hello everybody, I Hope everyone is doing well. This is my first post on acne.org and this morning i took my first pill!. lol. My name is Sharif, 18 years old and currently taking summer courses in college. Ive been stuggling with acne for about 1 year. Im going to be taking 80 mg a day (2 40mg doses a day) and i was thinking, isnt that a bit too much for my first month? was hoping to get some incite from experienced people on here. If it helps my height is 6'1 and 160Lb. Thank you and God bless.

I'm 6ft 3 maybe 4 and my derm gave me an 80mg prescription and like you, I started developing acne within the last year!, sucks don't it?, I'm 1 and half months into my 4 month treatment so far no troubles!, please keep us informed of your progress!

Share this post


Link to post
Share on other sites

I'm 6ft 1inches, 180lbs, and just started my second course of accutane at 80mg. My first course lasted over 6 months at 40mg/day and continued into the winter. I live in an extremely cold climate right now and this was like hell for me. Anyways besides some dryness I'm not really experiencing any side effects in the summer at 80mg/day.

I'd say if your body can tolerate 80mg/day why not cut the treatment time by 50%!!!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×